RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, paper published in the English version journal (Mi mz11830)  

Papers published in the English version of the journal

Asymptotically Spectral Periodic Differential Operators

O. A. Veliev

Dogus University, Acıbadem, Kadiköy, Istanbul, 34722 Turkey

Abstract: In this paper, we investigate spectral expansion for the asymptotically spectral differential operators generated in $L_{2}^{m}(-\infty,\infty)$ by ordinary differential expressions of arbitrary order with periodic matrix-valued coefficients.

Keywords: Periodic non-self-adjoint differential operator, spectral singularities, spectral expansion.


English version:
Mathematical Notes, 2018, 104:3, 364–376

Bibliographic databases:

Received: 17.10.2017
Language:

Citation: O. A. Veliev, “Asymptotically Spectral Periodic Differential Operators”, Math. Notes, 104:3 (2018), 364–376

Citation in format AMSBIB
\Bibitem{Vel18}
\by O.~A.~Veliev
\paper Asymptotically Spectral Periodic Differential Operators
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 364--376
\mathnet{http://mi.mathnet.ru/mz11830}
\crossref{https://doi.org/10.1134/S0001434618090055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056725175}


Linking options:
  • http://mi.mathnet.ru/eng/mz11830

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020